EXACTECH, INC. NOVATION CROWN CUP LINERS; NEUTRAL, LIPPED, +5MM LATERALIZED, +5/10 DEGREE; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Back to Search Results |
| Catalog Number |
132-40-53 |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteolysis (2377); Insufficient Information (4580)
| Date of Event |
07/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.
Event or Problem Description
As reported via legal documentation, a patient had left hip replacement surgery on (b)(6), 2017.They underwent left hip revision surgery on (b)(6), 2022, approximately 5 years 1 month post primary implantation.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
The most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this cannot be not confirmed with the information provided; devices were not returned.There is no other information available.These devices are used for treatment not diagnosis.
Additional Manufacturer Narrative
D1: corrected the following: brand name.D4: corrected the following: expiration date, serial number.D10: concomitant medical products: (b)(6), 132-40-53 - nv gxl liner lipped 40mm id, group 3 cups, (b)(6), 186-01-56 - integrip cc, cluster 56mm, g3, (b)(6), 170-40-00 - biolox delta femoral 40mm od, +0mm, (b)(6), 188-01-11 - wedge plasma x/o sz 11.G1: corrected the following: reporting contact first name, reporting contact last name.G3/4: corrected the following: pma/510(k)number.H4: corrected the following: device manufacture date.H6: corrected the following: health effect - clinical code, component code, type of investigation, investigation findings.The revision reported may have been due to a combination of risk factors specified such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.